Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Simultaneously satisfying linear equations over F2: MaxLin2 and Max-r-Lin2 Parameterized above average

Crowston, Robert, Fellows, Michael R., Gutin, Gregory, Jones, Mark, Rosamond, Frances A., Thomasse, Stephan and Yeo, Anders (2011). Simultaneously satisfying linear equations over F2: MaxLin2 and Max-r-Lin2 Parameterized above average. In: 31st International Conference on Foundations of Software Technology and Theoretical Computer Science, India, 12-14 December 2011.

Document type: Conference Paper

IRMA ID CDU0002xPUB37
Author Crowston, Robert
Fellows, Michael R.
Gutin, Gregory
Jones, Mark
Rosamond, Frances A.
Thomasse, Stephan
Yeo, Anders
Title Simultaneously satisfying linear equations over F2: MaxLin2 and Max-r-Lin2 Parameterized above average
Conference Name 31st International Conference on Foundations of Software Technology and Theoretical Computer Science
Conference Location India
Conference Dates 12-14 December 2011
Conference Publication Title Proceedings of IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science
Place of Publication Germany
Publisher Dagstuhl Publishing
Publication Year 2011
Volume Number 13
ISBN 9783939897347   (check CDU catalogue  open catalogue search in new window)
ISSN 1868-8969   (check CDU catalogue  open catalogue search in new window)
Start Page 229
End Page 240
Total Pages 11
HERDC Category E1 - Conference Publication (DIISR)
 
Versions
Version Filter Type
Access Statistics: 29 Abstract Views, 8 File Downloads  -  Detailed Statistics
Created: Fri, 17 Jan 2014, 00:16:40 CST